| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, patient weight: unknown/not provided.Section d6a, if implanted, give date: unknown/not provided section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.During a post-operative examination, it was noticed that the patient was experiencing blurry vision and needed to move to a toric lens.The pre-operative and post-operative refraction is unknown, their target is 20/20.The directions for use were followed.There was no vitrectomy or delay in procedure.Reportedly, the end user did not seek medical attention and no medication was prescribed.The iol was subsequently explanted and the patient has fully recovered.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: feb 10, 2026.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.The lens was visually inspected revealing that the lens was coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a dib00 model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: through follow-up the customer confirmed the replacement lens is a non jnj lens model pxcat0 #26090533033.They also provided the implant date.This current report is to update this information.Section d6a, implant date: (b)(6) 2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.